# SDR UPS07449086

- Difficulty date: January 21, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0765737
- Condition: Cracked
- Location: Bs 460 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT SIDE BS 460 STR 15 STRINGER FASTENER HOLE CRACK FOUND RUNNING TO UPPER EDGE AND RUNNING DOWNWARD APPROX .25 INCH, CRACK LENGTH .5 INCH.  M/D LEFT BS 460 STR 15L STRINGER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
